Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Epileptic attacks even after taking medication. Any suggestions?

hi sir , my brother are suffering from epilepsy in laste 20 yr. he tack madicen through dr. k.k singh from ranchi in india. but he is only dependent on the madicen in laste 20 yr.through this my brothers minde are not develop. through this region we are disided for the aurved tretement but through this in laste 4day get the 2 atackof the epilepsy. so plz suggest me .what i do
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,
Thank you for writing to us.
The development of his mind has got nothing to do with the medications that he was on for epilepsy.
I would strongly recommend that he should start taking the medications for epilepsy again.
If he is already on the medications then he should have blood tests done to see whether the blood levels of the drugs that he is on are adequate or not.
If they are adequate and he is still having fits then a change of medication is strongly advised.
Kindest Regards
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor